Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the relative de Rham sequence


Author: N. Buchdahl
Journal: Proc. Amer. Math. Soc. 87 (1983), 363-366
MSC: Primary 58A10; Secondary 32L10
MathSciNet review: 681850
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classical de Rham sequence on a (smooth, paracompact) manifold provides a connection between solutions of certain differential equations and the topology of the manifold. This paper shows how the relative de Rham sequence for a mapping between manifolds gives a connection between solutions of differential equations and the topology of the fibres of the mapping.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A10, 32L10

Retrieve articles in all journals with MSC: 58A10, 32L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0681850-3
PII: S 0002-9939(1983)0681850-3
Article copyright: © Copyright 1983 American Mathematical Society